# SDR CA030911001

- Difficulty date: September 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 40,481 hours
- Engine: Ge CF680C2*
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31055150
- Part serial: W1551
- Condition: Jammed
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI ,THE ECAM MESSAGE  AILERON BLUE SYSTEM JAM CAME ON UPON THE FLIGHT CONTROL CHECK BY THE FLIGHT CREW. PROCEDURE PERFORMED AS PER CHECK LIST AND THE AIRCRAFT RETURNED TO THE GATE DUE TO HARD DEFLECTION OF CONTROL WHEEL AND UNABLE TO DETERMINE MOVEMENT OF RT AILERON. TROUBLE SHOOTING CONFIRMED THE RT AILERON SERVO AT FAULT. SERVO ASSY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENT. UNIT ROUTED TO THE VENDOR FOR STRIP REPORT.
